# SDR DALA2021101406357

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 59,984 hours, 27,450 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1981318) DURING INSPECTION FOUND ELONGATED HOLES (7 EA) AT AFT WING-TO-BODY FAIRING PANEL 193D. ELONGATED HOLES (7 EA) AT AFT WING-TO-BODY FAIRING PANEL 193D WERE REPAIRED PER B737-800 S.R.M 51-70-05-2R PROCEDURE 8 PAR. 4. AND B737-800 S.R.M. 51-70-05-2R REPAIR GENERAL.
